# SDR NACA2022042900001

- Difficulty date: April 29, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 84,210 hours, 14,142 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK TEMP EICAS MESSAGE, PERFORMED QRH PROCEDURE, DID NOT CLEAR. PERFORMED OPS CHECK OF LH PACK TEMP CONTROL IAW 21-51-00. NO FAULTS NOTED AND MESSAGE CLEARED. NO FURTHER DEFECTS NOTED AT THIS TIME.
